Rectification
Bulletin de la Société Mathématique de France, Volume 15 (1887), p. 33
@article{BSMF_1887__15__33_2,
     author = {Neu, L.},
     title = {Rectification},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {15},
     year = {1887},
     pages = {33-33},
     doi = {10.24033/bsmf.330},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1887__15__33_2}
}
Neu, M. L. Rectification. Bulletin de la Société Mathématique de France, Volume 15 (1887) p. 33. doi : 10.24033/bsmf.330. http://www.numdam.org/item/BSMF_1887__15__33_2/